Polynomial diffusions and applications in finance
Damir Filipović and
Martin Larsson ()
Additional contact information
Damir Filipović: EPFL and Swiss Finance Institute
Martin Larsson: ETH Zurich
Finance and Stochastics, 2016, vol. 20, issue 4, 931-972
Abstract This paper provides the mathematical foundation for polynomial diffusions. They play an important role in a growing range of applications in finance, including financial market models for interest rates, credit risk, stochastic volatility, commodities and electricity. Uniqueness of polynomial diffusions is established via moment determinacy in combination with pathwise uniqueness. Existence boils down to a stochastic invariance problem that we solve for semialgebraic state spaces. Examples include the unit ball, the product of the unit cube and nonnegative orthant, and the unit simplex.
Keywords: Polynomial diffusions; Polynomial diffusion models in finance; Stochastic invariance; Boundary attainment; Moment problem; 60H30; 60J60 (search for similar items in EconPapers)
JEL-codes: G12 G13 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (16) Track citations by RSS feed
Downloads: (external link)
http://link.springer.com/10.1007/s00780-016-0304-4 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:20:y:2016:i:4:d:10.1007_s00780-016-0304-4
Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2
Access Statistics for this article
Finance and Stochastics is currently edited by M. Schweizer
More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla ().